Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Evaluation of Fourier integrals using $ B$-splines'' [Math. Comp. 39 (1982), no. 160, 535-548; MR0669645 (83i:65021)]

Authors: M. Lax and G. P. Agrawal
Journal: Math. Comp. 43 (1984), 347
MSC: Primary 65D30; Secondary 42A15, 65R10
Original Article: Math. Comp. 39 (1982), 535-548.
MathSciNet review: 744944
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 42A15, 65R10

Retrieve articles in all journals with MSC: 65D30, 42A15, 65R10

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society